# SDR SWAA2021112928723

- Difficulty date: October 8, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E UNDER DEFLECTION PANEL O/B BRACKET CRACKED ; / [01] REMOVED AND REPLACED BRACKET CLIP AT L/W T/E O/B UNDER DEFLECTION PANEL REF B737-700 SRM 51-40-02; [02] VERIFIED STEP # 1.
